# SDR CAL950204

- Difficulty date: February 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10251
- Make and model: Boeing 737291
- Aircraft serial: 20361
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Fs 294.5
- Part time: 68,088 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - INSPECTION FOUND FLOOR BEAM UPPER T-ANGLE CORRODED AT FS 294.5 FROM LBL 25 TO RIGHT CUSP.  THE FLOOR BEAM WAS REPAIRED IAW ECRA 5310-01102.  (X)
